A numerical approach to the infinite horizon problem of deterministic control theory. Falcone, M. Appl. Math. Optim., 15(1):1–13, Springer, 1987.
bibtex   
@Article{SCC.Falcone1987,
  author    = {Falcone, Maurizio},
  title     = {A numerical approach to the infinite horizon problem of deterministic control theory},
  journal   = {Appl. Math. Optim.},
  year      = {1987},
  volume    = {15},
  number    = {1},
  pages     = {1--13},
  owner     = {rkamalapurkar},
  publisher = {Springer},
  timestamp = {2016.05.18},
}
Downloads: 0